MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET307645
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a mechanical thrombectomy, an embotrap iii thrombus retriever 6.5 mm x 45 mm (et307645, 22e057av) pusher wire kinked.There was no patient injury reported.No additional information is available.Based on the analysis of the device received, the distal coil markers are damaged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The distal coil marker was damaged, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial inspection and examination under magnification of the returned embotrap iii device showed evidence of damage and deformation to the shaft portion of the embotrap iii device.Slight deformation of the distal coil of the device was also observed.No other damage was observed on the returned device.The visual inspection also confirmed that the returned embotrap device was correctly assembled and manufactured, with all adhesive bonds complete and undamaged.It was reported that the ¿pusher wire¿ (device shaft) became kinked.No further information was provided in the event description.Visual inspection of the returned embotrap showed evidence of a severe kink at 423mm from the distal tip of the device.In addition, a slight kink was observed at 1305mm from the distal tip of the device.Although a full complaint recreation could not be performed based on the evidence provided in the event description, an attempt was made to recreate the ptfe flaking on a kink of a sample device.The recreation showed that a severe kink on a device may have caused the flaking of the ptfe.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.While the complaint event (kink on embotrap device) is confirmed, the root cause could not be determined.There is no indication that this complaint was as a result of a defect or malfunction of the embotrap device.Based on the limited information available for review, it is possible that procedural and handling factors may have contributed to the reported event.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21172801
Report Number3011370111-2025-00005
Device Sequence Number17211740
Product Code NRY
UDI-Device Identifier10886704082859
UDI-Public(01)10886704082859(17)250504(10)22E057AV
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K211338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2025
Device Catalogue NumberET307645
Device Lot Number22E057AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown